English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Graph homology of the moduli space of pointed real curves of genus zero

MPS-Authors
/persons/resource/persons235061

Ceyhan,  Özgür
Max Planck Institute for Mathematics, Max Planck Society;

Locator
There are no locators available
Fulltext (public)
There are no public fulltexts available
Supplementary Material (public)
There is no public supplementary material available
Citation

Ceyhan, Ö. (2007). Graph homology of the moduli space of pointed real curves of genus zero. Selecta Mathematica. New Series, 13(2), 203-237. doi:10.1007/s00029-007-0042-8.


Cite as: http://hdl.handle.net/21.11116/0000-0004-2A75-A
Abstract
There is no abstract available